Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 19)
Article Information:

A Numerical Approach for Solving a General Nonlinear Wave Equation

Zainal Abdul Aziz, Nazeeruddin Yaacob, Mohammadreza Askaripour Lahiji, Mahdi Ghanbari and C.C. Dennis Ling
Corresponding Author:  Mahdi Ghanbari 

Key words:  Crank-Nicholson method , lax-wendroff method, leapfrog method, solution of nonlinear wave equation , three variable system, two variable system,
Vol. 4 , (19): 3858-3864
Submitted Accepted Published
May 24, 2012 June 21, 2012 October 01, 2012
Abstract:

An analysis of various numerical schemes and boundary conditions on a general nonlinear wave equation is considered in this study. In particular, the Lax-Wendroff, Leapfrog and Iterated Crank Nicholson methods with Dirichlet boundary conditions are used to solve this nonlinear wave equation. The computation of the solution is made via the reduction of the nonlinear wave equation to the two variable and three variable systems.
Abstract PDF HTML
  Cite this Reference:
Zainal Abdul Aziz, Nazeeruddin Yaacob, Mohammadreza Askaripour Lahiji, Mahdi Ghanbari and C.C. Dennis Ling , 2012. A Numerical Approach for Solving a General Nonlinear Wave Equation.  Research Journal of Applied Sciences, Engineering and Technology, 4(19): 3858-3864.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved